A Log-linear Model for Predicting Magazine Audiences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)356-362
JournalJournal of Marketing Research
Volume25
Issue number4
Publication statusPublished - 1988

Cite this

@article{7424485e82c1451397986d08a2be8255,
title = "A Log-linear Model for Predicting Magazine Audiences",
author = "Danaher, {Peter Joseph}",
year = "1988",
language = "English",
volume = "25",
pages = "356--362",
journal = "Journal of Marketing Research",
issn = "0022-2437",
publisher = "American Marketing Association",
number = "4",

}

A Log-linear Model for Predicting Magazine Audiences. / Danaher, Peter Joseph.

In: Journal of Marketing Research, Vol. 25, No. 4, 1988, p. 356-362.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A Log-linear Model for Predicting Magazine Audiences

AU - Danaher, Peter Joseph

PY - 1988

Y1 - 1988

M3 - Article

VL - 25

SP - 356

EP - 362

JO - Journal of Marketing Research

JF - Journal of Marketing Research

SN - 0022-2437

IS - 4

ER -